... Ace - I have the same feeling as you do about Bystolic. I feel no ill effects while taking it, it has lowered my blood pressure, I have no leg swelling, etc.
As I said before, I have not had my blood glucose tested since I started taking 10 mg. of Bystolic; so, after I have had my Feb. physical, I will know what my blood glucose level is. I'm hoping it's not high enough to... (8 replies)
... The pharmaceutical reps. must have gotten to your doctor quickly to promote this new drug. That's how it works unfortunately. In regard to Bystolic, yes I'm convinced it causes glucose increases. How significant this increase is, and what it means in the long run, who really knows. This side effect may be only for those who already may be pre-disposed to pre-diabetes. When I... (8 replies)
... The Tekturna has not been working well for me at all since I last posted. ... (15 replies)
... Any news on how Tekturna is working for your systolic pressure? ... (15 replies)
... but now that I have switched from taking the Tekturna in the morning and the Bystolic in the afternoon, I do feel a lot better. I definitely have labile hypertension, sadly! ... (6 replies)
My dose is 300mgs. Definite weight gain. In 5 months, 10lbs. Can't loose weight at 500 caliories a day. So monina, your doctor is wrong, it does cause weight gain for some. Tekturna has controlled my bp but does have some other side effects like tinitus and infrequent achy muscles (lower back and neck).
One thing I don't like at all (Diovan, Benicar) about... (6 replies)
... Diovan, Inderal and Lasix in the morning.
Tekturna and Inderal at night.
I'm going to find your post. Thanks for the reply! (3 replies)
... Hi - I think I know exactly how you feel! Did you read my recent post about my experience with Tekturna? If not, please read it. Now that I'm taking it in the morning (300mg) my blood pressure has finally reached near-normal levels. I hope it's not temporary! I had been taking 150mg. in the morning and 150mg at night. It started going down a few days after I switched... (3 replies)
... Hello all,
I am taking Inderal, Diovan, Tekturna, and Lasix and my pressure is STILL high! My doctor did kidney tests, MRI, CT scan and a 24-hour urine. Nothing turned up. Last summer, after a bout of Afib, I had an echo, a stress test and they were fine. I am overweight, but have been for my whole adult life (I'm 58). I'm also fighting anxiety and am so frustrated I could... (3 replies)
... So sorry to hear of your problems too. I do know I was advised 'not to take my b/p measurements so often as you are doing. The reason--you get anxious and b/p does fluctuate sometimes momentarily.
I was told 3 times a week--perhaps twice a day--same time of the day. Not near a mealtime, and rest a few mins. before taking it. If you're like me, you do get a bit 'stressed'... (3 replies)
... p spikes!! I recently had Tekturna 150mg. ... (3 replies)
... No, the Tekturna hasn't changed my diastolic pressure at all so far, and from what my doctor said, I don't think it will. ... (15 replies)
... refused to do. I don't feel that in my personal life there is any anxiety, so it must be having to do with something physical that is happening to me. So this Tekturna only works with lowering your systolic number? ... (15 replies)
... My doctor prescribed Tekturna last week, and I have taken it for 3 days so far. ... (15 replies)
... hypertension for years and also started out with HCTZ and then was prescribed enalapril. At the present time I am taking several drugs and have just been given Tekturna to try to get my systolic pressure within range. As you know, everyone is different and will respond to different kinds of blood presssure medications. ... (8 replies)
... Hi - My doctor prescribed this medication 4 months ago for my high systolic blood pressure; however, I was afraid to fill the prescription, since sometimes my b/p was within the safe range. I have been taking enalapril, hydrochlorthiazide, and Bystolic and was afraid to take anything else.
Today I had my regular appointment, and my doctor said that it is absolutely... (6 replies)
... Update - still no weight gain with Tekturna. I love this med! (6 replies)
... How much HCT is in the medicine? As you probably know HCT is a diuretic, there are a bunch of rules that you need to follow to get the most out of this drug without harming yourself.
I would ask to take HCT separately to determine the correct dose for you. In the medical text that I have by a well known expert, he says some patients only need little as 6.25mg of HCT... (18 replies)
... I take Tekturna and it has not caused any weight gain. It's the first ARB I've been able to tolerate. I love it. ... (6 replies)
... ertensives. There is a new one, Tekturna, a direct renin inhibitor. Perhaps you should ask you doctor about it. There have been some very positive comments about Tekturna on this board. You might have to spend some time comparing the adverse effects of these drugs on your quality of life. ... (6 replies)